# SDR REXA2015041600414

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 22,194 hours, 19,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY NR 4 BATTERY CHARGER IAW AMM 33-51-05 AND BATTERY PACK IAW AMM 33-51-04.  ALL CHECKED GOOD.
